MAUDE Adverse Event Report: ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7/1/2024, it was reported by a sales representative via email that a 1099-095 telescoping lag screw locking mechanism broke when trying to lock it.All broken fragments were removed.The case was completed using a 1099-090 telescoping lag screw.This was discovered during a trochanteric nail procedure on (b)(6) 2024.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: b3, g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.

Brand Name
GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19805941
Report Number1220246-2024-06854
Device Sequence Number12636571
Product Code HSB
UDI-Device Identifier00848665015843
UDI-Public00848665015843
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120148
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM
Device Catalogue Number1099-095
Device Lot Number220016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown